# SDR WRLA2009028

- Difficulty date: February 3, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN TPE - FOUND AFT CARGO STA 5-113, 5-38L, & 5-37R LONGERON SPLICE CRACKED.  REMOVED CRACKED SPLICES IAW SRM VOL 2 51-33-01.  FABRICATED SPLICES PER EI W2009P53B-086.  INSTALLED NEW SPLICES PER SRM 51-83-01 REV 40.
